# SDR SB04133

- Difficulty date: September 26, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED TWO EMERGENCY EXIT LIGHTS, IN THE CABIN, INOPERATIVE.  MAINTENANCE REPAIRED WIRING AND REPLACED A BATTERY PACK.  OPERATIONAL CHECK GOOD.
